Matrix summability of the conjugate deries of derived Fourier series

Authors

  • Shyam Lal
  • Purnima Yadav

DOI:

https://doi.org/10.5556/j.tkjm.33.2002.303

Abstract

In this paper, a new theorem on matrix summability of the conjugate series of a derived Fourier series is proved, which improves and generalizes all the previous known results in this line of work.

Author Biography

Shyam Lal

Facility of Sinice, Department of Mathematics, Allahabod University, Allahabod - 211001, Indian.

Downloads

Published

2002-03-31

How to Cite

Lal, S., & Yadav, P. (2002). Matrix summability of the conjugate deries of derived Fourier series. Tamkang Journal of Mathematics, 33(1), 35-44. https://doi.org/10.5556/j.tkjm.33.2002.303

Issue

Section

Papers

Most read articles by the same author(s)